# SDR IXXA20250422007

- Difficulty date: March 3, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T82364
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 520 ATTACH ANGLE BELOW R/H PDU CORRODED O/B NUTPLATE. REF HAECO WO 320011 NR 34726
